# SDR ZW0A0110904

- Difficulty date: November 10, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 44,054 hours, 9,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHT WAS INOPERATIVE ON THE LT SIDE OF FIRST CLASS, AT SEATS 12B AND 22H, AND WAS MISSING AT SEAT 6B.  REPLACED POWER SUPPLY P/N 5822-43 FOR FIRST CLASS, CONNECTED LOOSE LAMP ASSEMBLY AT SEAT 12B, REPLACED LAMP ASSEMBLY P/N 36262-4 AT SEAT 22H, AND INSTALLED MISSING FLEX LAMP P/N 36262-4 AT SEAT 6B.
